# SDR AALA201602229028

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 51,331 hours, 19,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 4R ARM & DISARM LEVER NOT WORKING PROPERLY.  REMOVED DEBRIS FROM GIRT ASSEMBLY & OPERATED ARM & DISARM LEVER SEVERAL TIMES.  OPERATIONAL CHECKED NORMAL.
